# SDR AU970496

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65B035632
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH HORIZONTAL STABILISER HINGE FITTING GOUGED ON INBOARD SURFACE- INVESTIGATION FOUND THAT THE HINGE BEARING RETAINER HAD ROTATED THROUGH APPROXIMATELY 90 DEGREES CAUSING THE DAMAGE - THE GOUGE WAS APPROXIMATELY 2.54MM (0.100IN) DEEP BY 12.7MM (0.5IN) WIDE THROUGH A 90 DEGREE ARC - THE BORE OF THE FITTING HOUSING THE BEARING SLEEVE HAD 0.1524MM (0.006IN) OVALITY
